MathSciNet Relay Station
MathSciNet bibliographic data
MR2085166 30H05 (30D55 46H10 46J20)
Pau, Jordi On a generalized corona problem on the unit disc. Proc. Amer. Math. Soc. 133 (2005), no. 1, 167–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement